Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (1): 10-15.DOI: 10.13438/j.cnki.jdzk.2021.01.002

• Mathematics • Previous Articles     Next Articles

A Set of Criteria for Nonsingular H-Matrices

WEI Yingying, LUO Biao, MO Hongmin   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-01-25 Published:2021-02-05

Abstract: A set of criteria for nonsingular H-matrices are given according to the relationship between α-chain diagonally dominant matrix and nonsingular H-matrix. Their effectiveness is illustrated by numerical examples.

Key words: nonsingular H-matrix, α-chain diagonally dominant matrix, irreducibility, nonzero elements chain

WeChat e-book chaoxing Mobile QQ